Follow
Share

My mom was started on Namenda about 4 months ago for her vascular dementia. Doc recently added Aricept. She now has a cold and for as long as I can remember I have given her generic Mucinex to keep her chest clear (she also has COPD). Last week I gave her a dose and within an hour she had increased confusion. The confusion cleared after a while and she returned to her baseline - not making the connection yet I gave her another dose when time for redosing. Again, within an hour she had increased confusion. So I have crossed off Mucinex in all forms generic or brand for her. Wondering if anyone else has noticed this correlation. I'm now afraid to give her anything for symptomatic relief of her cold symptoms.

This question has been closed for answers. Ask a New Question.
I've heard about this effect with Mucinex causing clouding of thinking in some people. Maybe the doctor can give her something that doesn't cause this.
Helpful Answer (1)
Report

Call the pharmacist. They know more than the doctors.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter